Aa
A
A
Close
Avatar universal
Tramadol is still SO bad :o(
But here at day 20 clean it is getting better.. the worst part of the day is in the morning when I wake up - I used to be woken by my alarm clock but this sleep thing is still messing a little bit with me. Must take comfort in the fact though that I do get 5 hours of solid sleep and then I have a period with very uneasy sleep. The good thing is that I recognize this from the times when I have started up on my antidepressants...

The anxiety, as I have mentioned, is no longer debilitating and I can acknowledge them and then continue what it is I am doing...

The main thing is the mood swings however - I shift between irrational life ***** feelings and periods with total clarity... can't wait till this evens out - at the low points I have to be selective in what I watch on tv and the internet... I am so happy that I am on an antidepressant - can't begin to imagine how hard this would be without.. respect to all of you who is doing this without AD..

Well - I will NEVER ever have another tramadol - this is indeed the devils pill - remember everybody out there struggling - YOU CAN CONQUER!

And now it is on to the gym for LatinMix class..
Cancel
6 Answers
Page 1 of 1
Avatar universal
The gym? You are doing the dang thang! Lmao. I cant find the energy yet. Your doing so good. KEEP on KEEPING on!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Keep on being strong, you are an inspiration! I am roughly 60 days clean from oxycodone. My mood, clarity, and spirituality are changing daily. Quite a "rollercoaster" ride. I wonder sometimes if I will EVER level out. Sleep is still not the best, but improving. I am not on AD but use amino acids. I feel sometimes I am in the middle of my own personal soap opera.
There I go, ranting, when what I really wanted to say is that you seem to be doing so well!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4341997 tn?1380655144
you are doing great!!  going to dance classes...i've always wanted to do that...good for you!  keep up the great work!  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Congrats to you! I'm off tramadol 30 days or more... Not sure the exact date anymore. I know how hard the mental stuff is too as I am on 100mg of Zoloft daily to try to combat the depression. I have fibromyalgia so the pain and chronic fatigue seem to be making it even harder for me mentally to just "get up and exercise". So CONGRATS to you on getting out to the gym and doing what you can to push through. Your an inspiration for me that's for sure!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
5591135 tn?1380171656
You just need some more time under your belt. Tramadol is a deceptive drug and plays with the chemicals in the brain. You are making all the right steps. Have you considered any aftercare or NA meetings.The thing about time is it can be bittersweet. Eventually in the end it becomes sweet. Hang in there! ((hugs))
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you all - it really is such a comfort to wake up with jitters everywhere and then log in here to find support and comfort...

It means the world - litterally...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources